INVESTIGADORES
VERICAT Fernando
artículos
Título:
Multifractal spectrum of quotients of Birkhoff averages for a family of quadratic maps
Autor/es:
MESON, ALEJANDRO M.; VERICAT. FERNANDO
Revista:
JOURNAL OF DYNAMICAL SYSTEMS AND GEOMETRIC THEORIES
Editorial:
TAYLOR AND FRANCIS
Referencias:
Lugar: New Delhi; Año: 2018 vol. 16 p. 17 - 32
ISSN:
1726-037X
Resumen:
In a recent article, Chung and Takahashi (Erg. Th & Dynan. Sys. 34, 1116 (2014)) effected a multifractal description of the Birkhoff spectrum for a set of quadratic one dimensional functions known as the Benedicks-Carleson maps. They obtained a variational formula for the dimension spectrum of Birkhoff averages. In this article we try to complete the analysis studying the spectrum of quotients of Birkhoff averages